# SDR SIMA980381

- Difficulty date: February 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N380AE
- Make and model: Saab 340B
- Aircraft serial: 340B380
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - FLT 3699 - LEFT OVERHEAD EMERGENCY EXIT SIGN INOP.  RESECURED OVERHEAD EMERGENCY EXIT SIGN AT 8A.  OPERATIONAL CHECKED GOOD IAW SAAB MM 336000 WITH NO OTHER DEFECTS NOTED.  A/C RETURNED TO SERVICE.  (M)
